# SDR NACA2018071800034

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER TIE, AFT LOWER CARGO PIT BILGE AT BS727A S26L. DAMAGED STRINGER TIE, AFT LOWER CARGO PIT BILGE AT STA 727A STR 26L REPLACED WITH MADE REPAIR PART IAW REV 116 SRM 51-30-01 FIG 7, INSTALLED WITH FASTENERS IAW REV 116 SRM 51-40-02 PAR 4 AND 7.
